Cetal

Cetal 250Mg/5Ml (60Ml) Syrup

3.5 SKU 102210
Availability:
  • In Stock
E£ 31,00
Quantity
1
Free delivery over 300 EGP · 24hr express in Cairo
100% authentic — licensed Egyptian pharmacy
14-day return on unopened items
Paracetamol 250mg/5ml syrup to relieve pain and reduce fever in children.
Cetal 250mg/5ml Syrup contains Paracetamol and is used to relieve mild to moderate pain and reduce fever in many conditions, including headache, toothache, teething, feverishness, colds and influenza, and following vaccination.

Attributes

Product Content

  • How to Use: • 6–8 years: one spoonful (5ml) every 6 hours • 8–10 years: 7.5ml every 6 hours • 10–12 years: two spoonfuls (10ml) every 6 hours • 12–16 years: three spoonfuls (15ml) every 6 hours • Over 16 years: four spoonfuls (20ml) every 6 hours • Do not exceed the daily dose

BUNDLE & SAVE

Frequently bought together

PAIRS WELL WITH

Complete the routine

YOU MAY ALSO LIKE

Related products

CONTINUE BROWSING

Recently viewed